# SDR DALA2018102206277

- Difficulty date: October 22, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 44,942 hours, 23,364 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSUREIZATION EVENT THE O2 MASKS AT DOOR 1R, AFT GALLEY CTR FA, AFT RT LAV, PAX SEAT ROW 11ABC, 11DEF, 15DEF, 18ABC, 19ABC, 20ABC, 21ABC, 23ABC, 23DEF, 27DEF, 25ABC, 26ABC, 29ABC, 29DEF FAILED TO DROP; PERFORMED OPS TEST OF MASK RELEASE AND VERIFIED O2 GEN UNUSED. REFERENCE ODI 2018-00646 LOG 5160796.
